Adam Campbell5 said:That was your period—but the pill likely shut it down. Same thing happened to me, so I gave my doctor a call. It’s possible for this to happen, don't sweat it.
Don't you dare stop taking them; just keep going.🙂
Larry Thompson44 said:Same thing happened to me—don't sweat it. Just keep writing... 😉
[No content provided for user dajdica24] [User] says:
So I started taking Lindynette 20—well, halfway through the pill—and now I’ve got this brownish discharge... is that actually normal? It’s been going on for a few days now. Had my period for five days, then nothing for five days, and now I’m on day three or four of this spotting... just wondering if anyone else deals with this.
So, I'm hitting my eleventh pill today—and for the last few days, there’s been this light brown discharge going on. They tell me it’s totally normal when you're starting the first pack... just how it goes, I guess.
Oh man, wow, thank you guys so much, seriously. You have no idea how much I appreciate all this.
I don't know, man, I’m just feeling kind of low today. It’s like that heavy, gray fog you get when you’re stuck in a traffic jam on a rainy Tuesday in Seattle—you know, where everything just feels stalled out and there's no clear way to get moving again. Just feeling a bit bummed out, honestly. 🙂
I honestly can't even begin to imagine what that would look like, but I know for a fact it wouldn't be pretty. It’s like trying to run a high-end gaming PC on a broken power supply—everything just glitches out and crashes hard. Taking that much at once is basically inviting a total system failure, and nobody wants to deal with the aftermath of that kind of chaos. Please, stay safe and don't go down that road.